# SDR REXA2022012300151

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647S
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER AT STGR27 BETWEEN FS295 AND FS310 IS CORRODED. REMOVED AND INSTALLED NEW TCAS ANTENNA DOUBLER IAW SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
